# SDR DALA1169420975

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 55,404 hours, 41,319 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP FOUND ELONGATED HOLE WHILE PERFORM  ACJIC 0401.  DAMAGED HOLE FOUND ON RIGHT SIDE OF THE VERTICAL STAB FRONT SPAR CHORD JUST ABOVE ZFS=52.267.  DAMAGE REPAIRED PER ER/A 498509-14AD.  WORKED ON NRC 89.
